# SDR EIA2006183

- Difficulty date: August 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74907
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY POWER PACK DEAD FOR CREW SERVICE DOOR THRESHOLD LIGHTS.
